×

Found 38 Documents (Results 1–38)

100
MathJax

Polynomials on parabolic manifolds. (English) Zbl 1359.32027

Ibragimov, Zair (ed.) et al., Topics in several complex variables. First USA-Uzbekistan conference on analysis and mathematical physics, California State University, Fullerton, CA, USA, May 20–23, 2014. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1927-1/pbk; 978-1-4704-3001-6/ebook). Contemporary Mathematics 662, 1-22 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Topics in several complex variables. First USA-Uzbekistan conference on analysis and mathematical physics, California State University, Fullerton, CA, USA, May 20–23, 2014. Proceedings. (English) Zbl 1341.32002

Contemporary Mathematics 662. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1927-1/pbk; 978-1-4704-3001-6/ebook). vii, 156 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Non-formal deformation quantization of abelian supergroups. (English) Zbl 1299.46076

Popescu, Ionel (ed.) et al., Progress in operator algebras, noncommutative geometry, and their applications. Proceedings of the 4th annual meeting of the European Noncommutative Geometry Network, Bucharest, Romania, April 25–30, 2011. Bucharest: The Theta Foundation (ISBN 978-606-8443-01-0). Theta Series in Advanced Mathematics 15, 61-73 (2012).
PDF BibTeX XML Cite
Full Text: arXiv

The splitting of short exact sequences of Fréchet spaces with a view toward continuity characteristics. (Das Zerfallen kurzer exakter Sequenzen von Frécheträumen unter Betrachtung der Stetigkeitscharakteristiken.) (English) Zbl 1303.46002

Wuppertal: Univ. Wuppertal, Fachbereich C – Mathematik und Naturwissenschaften (Diss.). iv, 61 p. (2009).
MSC:  46-02 46A61 46M18
PDF BibTeX XML Cite
Full Text: Link

Tame splitting theory for Fréchet-Hilbert spaces. (English) Zbl 0815.46003

Bierstedt, Klaus D. (ed.) et al., Functional analysis. Proceedings of the Essen conference, held in Essen, Germany, November 24 - 30, 1991. New York, NY: Dekker. Lect. Notes Pure Appl. Math. 150, 475-492 (1994).
MSC:  46A04 46M10 46A13
PDF BibTeX XML Cite

The theorem of E. Borel for ultradifferentiable functions in the linearly tame category. (Der Satz von E. Borel für ultradifferenzierbare Funktionen in der linear zahmen Kategorie.) (German) Zbl 0937.46017

Schriftenreihe des Mathematischen Instituts der Universität Münster. 3. Serie. 10. Münster: Universität Münster (Diss.), ii, 102 p. (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification